# SDR LR7A01041

- Difficulty date: July 11, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 31,658 hours, 18,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 3599427
- Part serial: NSN
- Condition: Distorted
- Location: Fs 797e-817e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST TAIL STRIKE DAMAGE EVALUATION (REF. OPER CTRL NO. LR7A01033) FOUND FS 797E - 817E STRIKE PLATE DISTORTED AT LBL 10 - RBL 10, WL 127.75 - WL 129.5.FABRICATED AND REPLACED STRIKE PLATE IAW SRM SMP 583-53-10 PG 7 D., 51-70.  NR 9, CONT. SHEET ITEM 27, 28, 29.
